# SDR ASAA2015071012402

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 30,574 hours, 9,032 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 254A11501
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  THE THRUST REVERSER LIGHT ON OVERHEAD PANEL ILLUMINATED AND STAYED ON, NR 1 ENGINE.   ACFT GROUNDED.  REPLACED NR 1 AUTOTHROTTLE SWITCH PACK ASSY IAW AMM TASK 76-11-07-020-802-F00 AND 76-11-07-400-802-F00. ACCOMP AUTOTHROTTLE SWITCH PACK ASSY TEST IAW AMM 76-11-07-400-802-F00, STEP (H) 1 THROUGH 7. ALL TEST PASSED.
